MAUDE Adverse Event Report: GYRUS ACMI, INC REX 6.9FR URETEROSCOPE, 33CM; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

GYRUS ACMI, INC REX 6.9FR URETEROSCOPE, 33CM; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number REXMR-6A
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported with an issue of "rough place on end of shaft has burr".The issue found during reprocessing.There was no patient harm, no user injury reported due to the event.
 
Additional Manufacturer Narrative
The subject device was received and evaluated.Device evaluation and inspection, service repair noted the following findings: the complaint of damaged distal end was confirmed.However, no sharp edge or burr was observed during device inspection.Evaluation and inspection findings include dents on distal end and debris in fiber system.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 2 years since the device was manufactured.Based on the results of the investigation, it is likely that the reported phenomenon occurred due to improper handling during device reprocessing.A definitive root cause cannot be identified.The instructions for use (ifu) instruction manual state: ifu states as follows: ¿study this manual and other labeling thoroughly for safe handling and storage.Misuse of instruments can cause injury to the patient and could have an adverse effect on the procedure being performed.Do not drop instruments or allow them to be struck by other objects"; "do not use an instrument that fails to meet the criteria stated in the labeling or that has been damaged.¿ olympus will continue to monitor the field performance of this device.

Brand Name
REX 6.9FR URETEROSCOPE, 33CM
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
GYRUS ACMI, INC
93 north pleasant st.
norwalk OH 44857
Manufacturer Contact
todd brill
93 north pleasant st.
norwalk, OH 44857
5082077661
MDR Report Key15107042
Report Number1519132-2022-00009
Device Sequence Number5255194
Product Code FGB
UDI-Device Identifier00821925007826
UDI-Public00821925007826
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K052044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREXMR-6A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2022
Supplement Date Received by Manufacturer07/27/2022
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date08/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown